MathSciNet Relay Station
MathSciNet bibliographic data
MR1876667 46B20 (46B15)
Wang, Yu Wen; Wang, Hui Generalized orthogonal decomposition theorem in Banach space and generalized orthogonal complemented subspace. (Chinese) Acta Math. Sinica (Chin. Ser.) 44 (2001), no. 6, 1045–1050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement